... only. I now have raised welts and are open from itching. Haven't gotten much sleep as this is driving me crazy. I was just wondering if it from taking this pill. Joanne
You need to see your doctor if you have scratched & open wounds on your arms. MRSA is very much in & around everywhere. It has two kinds community related & hospital related. This not something you should just let go. You can pick it up from a grocery cart or from someone else that has it coughed or sneezed next to you etc... This is very hard to treat also. I have lots of alleriges to just about any & everything & took Actonel for years with no problems. If you took it for 2 months & had no reaction, I don't believe that is not what is causing this. Please make an appointment & have your doc check it out...
- Actonel Information for Consumers
- Actonel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Actonel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2009 • 2 answers
Posted 21 Feb 2012 • 1 answer
Posted 4 Feb 2013 • 1 answer
I HAVE ONLY BEEN ON Actonel FOR 4 MONTHS , ONCE A WEEK DOSE. I AM NOW EXPERIENCING SEVERE RIGHT HIP?
Posted 27 Nov 2014 • 1 answer
Posted 24 Jun 2016 • 0 answers